If you need an accessible version of this item please contact JSTOR User Support

Exponential Decay of Entropy in the Random Transposition and Bernoulli: Laplace Models

Fuqing Gao and Jeremy Quastel
The Annals of Applied Probability
Vol. 13, No. 4 (Nov., 2003), pp. 1591-1600
Stable URL: http://www.jstor.org/stable/1193189
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Exponential Decay of Entropy in the Random Transposition and Bernoulli: Laplace Models
Preview not available

Abstract

We give bounds on the exponential decay rate of entropy in the random transposition model and the Bernoulli-Laplace model which are independent of the number of sites and the number of particles. This is then used to give a bound on the time to stationarity in the total variation norm.

Page Thumbnails

  • Thumbnail: Page 
1591
    1591
  • Thumbnail: Page 
1592
    1592
  • Thumbnail: Page 
1593
    1593
  • Thumbnail: Page 
1594
    1594
  • Thumbnail: Page 
1595
    1595
  • Thumbnail: Page 
1596
    1596
  • Thumbnail: Page 
1597
    1597
  • Thumbnail: Page 
1598
    1598
  • Thumbnail: Page 
1599
    1599
  • Thumbnail: Page 
1600
    1600